By Topic

New Solutions of Resistive MHD Systems With Singularity Induced Bifurcations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Marszalek, Wieslaw ; DeVry Univ., North Brunswick, NJ ; Trzaska, Z.W.

We show how the singularity induced bifurcation from differential algebraic equations can be applied to analyze certain resistive magneto-hydrodynamic (MHD) systems having supersonic to subsonic heteroclinic orbits transversally crossing the sonic (singularity) manifold. The connection is through an equilibrium point (either state 2 or state 3 in the MHD language) placed at the singularity manifold. The equilibrium status of state 2 (or 3) is lost and, at the same time, an impasse point is "killed" at the singularity manifold allowing a smooth trajectory to connect regular equilibria on the supersonic and subsonic sheets

Published in:

Plasma Science, IEEE Transactions on  (Volume:35 ,  Issue: 2 )